Quotient probabilistic normed spaces and completeness results
Quotient spaces of probabilistic normed spaces have never been considered. This note is a first attempt to fill this gap: the quotient space of a PN space with respect to one of its subspaces is introduced and its properties are studied. Finally, we investigate the completeness relationship among th...
Main Authors: | , , |
---|---|
Format: | info:eu-repo/semantics/article |
Language: | English |
Published: |
Proc. Indian Acad. Sci.(Math. Sci.)
2014
|
Subjects: | |
Online Access: | http://hdl.handle.net/10835/2760 |
_version_ | 1789406365723131904 |
---|---|
author | Lafuerza Guillén, Bernardo O'Regan, Donal Reza, Saadati |
author_facet | Lafuerza Guillén, Bernardo O'Regan, Donal Reza, Saadati |
author_sort | Lafuerza Guillén, Bernardo |
collection | DSpace |
description | Quotient spaces of probabilistic normed spaces have never been considered. This note is a first attempt to fill this gap: the quotient space of a PN space with respect to one of its subspaces is introduced and its properties are studied. Finally, we investigate the completeness relationship among the PN spaces considered. |
format | info:eu-repo/semantics/article |
id | oai:repositorio.ual.es:10835-2760 |
institution | Universidad de Cuenca |
language | English |
publishDate | 2014 |
publisher | Proc. Indian Acad. Sci.(Math. Sci.) |
record_format | dspace |
spelling | oai:repositorio.ual.es:10835-27602023-04-12T19:36:50Z Quotient probabilistic normed spaces and completeness results Lafuerza Guillén, Bernardo O'Regan, Donal Reza, Saadati Mathematics Probabilistic Normed Spaces Quotient spaces of probabilistic normed spaces have never been considered. This note is a first attempt to fill this gap: the quotient space of a PN space with respect to one of its subspaces is introduced and its properties are studied. Finally, we investigate the completeness relationship among the PN spaces considered. 2014-06-17T08:36:07Z 2014-06-17T08:36:07Z 2007-02 info:eu-repo/semantics/article Vol. 117, No. 1, pp.61-70 http://hdl.handle.net/10835/2760 en info:eu-repo/semantics/openAccess Proc. Indian Acad. Sci.(Math. Sci.) |
spellingShingle | Mathematics Probabilistic Normed Spaces Lafuerza Guillén, Bernardo O'Regan, Donal Reza, Saadati Quotient probabilistic normed spaces and completeness results |
title | Quotient probabilistic normed spaces and completeness results |
title_full | Quotient probabilistic normed spaces and completeness results |
title_fullStr | Quotient probabilistic normed spaces and completeness results |
title_full_unstemmed | Quotient probabilistic normed spaces and completeness results |
title_short | Quotient probabilistic normed spaces and completeness results |
title_sort | quotient probabilistic normed spaces and completeness results |
topic | Mathematics Probabilistic Normed Spaces |
url | http://hdl.handle.net/10835/2760 |
work_keys_str_mv | AT lafuerzaguillenbernardo quotientprobabilisticnormedspacesandcompletenessresults AT oregandonal quotientprobabilisticnormedspacesandcompletenessresults AT rezasaadati quotientprobabilisticnormedspacesandcompletenessresults |